# SDR SWIA202156438

- Difficulty date: January 18, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SILL PANEL IS CORRODED AT MULTIPLE SPOTS MARKED IN BLACK.   (C-CHECK) RO 2/25/2021   BLENDED AND NDT INSPECTED ALL LOCATIONS FOR THICKNESS AND CRACKS, EVALUATED AND REPAIRED LH FLOOR SILL PANEL BETWEEN FS409+128 AND FS559.  REF BOMBARDIER REO 601R-53-41-666 REV -C DATED 2012-11-06. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1003-SKYD
